# SDR AALA20110728DFW01

- Difficulty date: July 18, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N505AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49799
- Aircraft time: 63,826 hours, 33,203 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: 407669
- Condition: Shorted
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FOUND POWER PORT UNIT AT SEAT 12D HAD SHORTED OUT.  REPLACED POWER SUPPLY J BOX AND POWER PORT HARNESS FOR 12DEF.  OPS CHECK NORMAL.
